RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1954, Volume 35(77), Number 1, Pages 129–173 (Mi msb5269)  

This article is cited in 4 scientific papers (total in 5 papers)

Topological characteristics of homomorphisms of compact Lie groups

E. B. Dynkin


Full text: PDF file (4025 kB)

Bibliographic databases:
Received: 30.05.1953

Citation: E. B. Dynkin, “Topological characteristics of homomorphisms of compact Lie groups”, Mat. Sb. (N.S.), 35(77):1 (1954), 129–173

Citation in format AMSBIB
\Bibitem{Dyn54}
\by E.~B.~Dynkin
\paper Topological characteristics of homomorphisms of compact Lie groups
\jour Mat. Sb. (N.S.)
\yr 1954
\vol 35(77)
\issue 1
\pages 129--173
\mathnet{http://mi.mathnet.ru/msb5269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=67124}
\zmath{https://zbmath.org/?q=an:0057.26302}


Linking options:
  • http://mi.mathnet.ru/eng/msb5269
  • http://mi.mathnet.ru/eng/msb/v77/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. K. Rashevskii, “The real cohomology of homogeneous spaces”, Russian Math. Surveys, 24:3 (1969), 23–95  mathnet  crossref  mathscinet  zmath
    2. O. V. Manturov, “Generators in the complex $K$-functor of compact homogeneous spaces”, Math. USSR-Sb., 19:1 (1973), 47–84  mathnet  crossref  mathscinet  zmath
    3. Le H., “Relative Calibrations and the Problem of Stability of Minimal-Surfaces”, Lect. Notes Math., 1453 (1990), 245–262  isi
    4. A. N. Shchetinin, “Ranks of Homotopy Groups of Homogeneous Spaces”, Math. Notes, 86:6 (2009), 850–860  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. È. B. Vinberg, S. E. Kuznetsov, “Evgenii (Eugene) Borisovich Dynkin (obituary)”, Russian Math. Surveys, 71:2 (2016), 345–371  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:236
    Full text:128
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020